# SDR DXTA200501036

- Difficulty date: October 23, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,243 hours, 4,499 cycles
- Engine: Allsn AE3007C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 67410133
- Part serial: 74
- Condition: Cracked
- Location: Mlg
- Part time: 7,243 hours, 4,499 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MLG ASSY, EXCESS MOISTURE CAME OUT OF RT OB AXLE WHEN REMOVING HUBCAP ASSY.  TRAILING LINK ASSY HAS VISIBLE CRACK APPROX 10 INCHES IN LENGTH, ON TOP SIDE OF TRAILING LINK, CTRD BETWEEN MLG RETRACT ACTUATOR ATTACH LUGS.  BORESCOPE INSP FOUND COROSSION ON INSIDE OF TRAILING LINK, CRACK 12 O'CLOCK POSITION INSIDE BARREL. REMOVED LWR TRAILING LINK. FOUND PIVOT PIN, ATTACH HARDWARE TO BE CORRODED AND WORN.  FINISHED INSTALL ON LINK, BLED BRAKES LEAK CHECKED GOOD FIT CHECK GOOD.  INSTALLED IB, OB WHEEL ASSY, SWUNG GEAR.  OPS CHECK GOOD. DISASSEBLED TRAILING LINK, CUT OPEN TRAILING LINK BORE, PERFORMED BORESCOPE INSP, FOUND (CRATERS) ON INNER SURFACE OF APEX OF TRAILING LINK BELOW OLEO ATTACH POINT.
